Follow
Alexander Burstein
Alexander Burstein
Professor of Mathematics, Howard University
Verified email at howard.edu - Homepage
Title
Cited by
Cited by
Year
Enumeration of words with forbidden patterns
A Burstein
University of Pennsylvania, 1998
1011998
Counting occurrences of some subword patterns
A Burstein, T Mansour
Discrete Mathematics & Theoretical Computer Science 6, 2003
662003
On some properties of permutation tableaux
A Burstein
Annals of Combinatorics 11, 355-368, 2007
632007
Words restricted by patterns with at most 2 distinct letters
A Burstein, T Mansour
arXiv preprint math/0110056, 2001
602001
Words restricted by 3-letter generalized multipermutation patterns
A Burstein, T Mansour
arXiv preprint math/0112281, 2001
502001
The Möbius function of separable and decomposable permutations
A Burstein, V Jelínek, E Jelínková, E Steingrímsson
Journal of Combinatorial Theory, Series A 118 (8), 2346-2364, 2011
352011
Packing patterns into words
A Burstein, P Hästö, T Mansour
arXiv preprint math/0212343, 2002
332002
Combinatorics of patience sorting piles
A Burstein, I Lankham
arXiv preprint math/0506358, 2005
252005
Two examples of unbalanced Wilf-equivalence
A Burstein, J Pantone
arXiv preprint arXiv:1402.3842, 2014
232014
Restricted Dumont permutations, Dyck paths, and noncrossing partitions
A Burstein, S Elizalde, T Mansour
Discrete mathematics 306 (22), 2851-2869, 2006
172006
Egge triples and unbalanced Wilf equivalence.
J Bloom, A Burstein
Australas. J Comb. 64, 232-251, 2016
162016
A short proof for the number of permutations containing pattern 321 exactly once
A Burstein
the electronic journal of combinatorics, P21-P21, 2011
162011
Restricted Dumont permutations
A Burstein
Annals of Combinatorics 9, 269-280, 2005
152005
On unavoidable sets of word patterns
A Burstein, S Kitaev
SIAM Journal on Discrete Mathematics 19 (2), 371-381, 2005
152005
New Dumont permutations
A Burstein, M Josuat-Vergčs, W Stromquist
Pure Math. Appl.(Pu. MA) 21 (2), 177-206, 2010
142010
Packing sets of patterns
A Burstein, P Hästö
European Journal of Combinatorics 31 (1), 241-253, 2010
122010
Total occurrence statistics on restricted permutations
A Burstein, S Elizalde
arXiv preprint arXiv:1305.3177, 2013
102013
On joint distribution of adjacencies, descents and some Mahonian statistics
A Burstein
Discrete Mathematics & Theoretical Computer Science, 2010
102010
Restricted patience sorting and barred pattern avoidance
A Burstein, I Lankham
Permutation patterns 376, 233-257, 2010
102010
On cyclic strings without long constant blocks
A Burstein, HS Wilf
Fibonacci Quarterly 35, 240-247, 1997
101997
The system can't perform the operation now. Try again later.
Articles 1–20